I felt like I had a couple of drinks when I started taking .5mg, even though I only took it occasionally. That dose quickly lost its effectiveness in treating anxiety and insomnia, so it was increased to 1mg at a time (which I have done 5 or 6 times). At first, I just had the most delicious feeling of relaxation (again. like alcohol) and a bit giddy. Please note that I have a 30-day Rx of 90 tabs that I received in June... I still have 41 tablets left in mid-Sept. Last night I took that 1mg dose & I became violently ill within 30 minutes (it can take up to 2hours for this med to work on me). It was like I had alcohol poisoning--- falling, stumbling, blurred vision, incredible nausea, crying, fear--- you get the idea. And yes, I did end up speeding up the expulsion process by making myself throw up--- so close anyway that it took very little effort. Hence, my question! OH! I have Mixed BiPolar Disorder with Major Depressive Disorder and anxiety. I take Aplenzin 342mg and Lamictal 100mg, both daily... if that matters.